Massachusetts, 2005

Lightning Strike in Massachusetts, June 12, 2005

June 12, 2005 · NWS BOX · 1 event in 1 county or zone

Lightning struck a pine tree and a garage, igniting a fire and causing significant damage to a vehicle.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$60,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BOX wrote it up.

Lightning struck a pine tree and a garage, igniting a fire and causing significant damage to a vehicle.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Jun 12, 3:00 PM EST, 1 hour 30 minutes earlier.

Area forecast discussion, Jun 12, 3:00 PM EST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
400 PM EDT SUN JUN 12 2005

.SHORT TERM (TONIGHT THROUGH MONDAY)...
THUNDERSTORMS CONTINUE THIS EVENING IN NORTHERN AND WESTERN
SECTIONS.  WINDS THIS MORNING AT 500 MB WERE AT 20 KTS...A SMIDGE
FASTER THAN YESTERDAYS 15 KTS.  PER ETA BUFKIT THESE WINDS ARE
FORECAST TO PICK UP A LITTLE MORE...TO AROUND 25 KTS.  WET BULB ZERO
WAS AROUND 14.4 THOUSAND FEET THIS MORNING.  PRECIPITABLE WATER WAS
1.9 TO 2.2 INCHES.  WE EXPECT MAINLY RAIN FROM THESE STORMS WITH
SMALL HAIL POSSIBLE.  IT IS ALSO POSSIBLE WE COULD GET A STRONG WIND
GUST FROM A COLLAPSING CELL.  WILL GO WITH LIKELY POPS IN THE NORTH
AND WEST EARLY...THEN DIMINISH TO NO POPS OVERNIGHT.

WITH HIGH DEWPOINTS...LIGHT WINDS INLAND...AND WET GROUND FROM
SHOWERS...WILL GO WITH AREAS OF FOG TONIGHT.

MONDAY LOOKS LIKE ANOTHER UNSTABLE DAY. COMPLICATING THINGS IS THE
APPROACH OF THE REMAINS OF ARLENE THROUGH THE GREAT LAKES.  MOST OF
WHAT WE WILL SEE MONDAY WILL BE HIGH AND MID CLOUDS...BUT WITH
CONTINUED HIGH MOISTURE VALUES AND INSTABILITY. LIFTED INDEX IS
FORECAST AT -2 TO -4 WITH PRECIPITABLE WATER AROUND 2 INCHES. SO WE
WILL GO WITH ANOTHER ROUND OF SHOWERS/THUNDERSTORMS...WITH LIKELY
POPS IN THE CT VALLEY/SW NH/WORCESTER HILLS VICINITY...AND
CHANCE POPS FARTHER EAST.  AN ONSHORE WIND MAY STABILIZE THE SOUTH
COAST FOR A TIME...BUT EVEN THESE PARTS WILL BE SUBJECT TO
CONVECTION MOVING IN FROM ELSEWHERE LATE IN THE DAY.

MIN TEMPS ARE BASED ON CURRENT DEWPOINTS...WITH MOST OF THE REGION A
DEGREE OR TWO EITHER SIDE OF 70 AND COOLER ALONG THE CAPE AND
ISLANDS.  TEMPS ALOFT OF 17C-19C WOULD SUPPORT LOWER 90S...BUT THE
EXTRA CLOUDS FROM ARLENE MAY KEEP US A LITTLE BELOW FULL MIXING.
WILL GO WITH TEMPS SIMILAR TO TODAY...GENERALLY UPPER 80S AND
AROUND 90 AWAY FROM THE SOUTH COAST AND ISLANDS.
&&

.LONG TERM (MONDAY NIGHT THROUGH SUNDAY)
COLD FRONT DROPS SOUTH FROM NORTHERN NEW ENGLAND MONDAY NIGHT THEN
STALLS OVER THE FORECAST AREA. THE FRONT BECOMES PARALLEL TO THE
UPPER LEVEL FLOW AS IT BUMPS INTO THE UPPER LEVEL RIDGE. GENERALLY
RELIED ON THE ETA MODEL THROUGH 00Z THURSDAY ESPECIALLY WITH RESPECT
TO TEMPERATURES AND DEWPOINTS. IT APPEARS THE ETA HAS A BETTER
HANDLE ON THE LOW LEVEL RESOLUTION AND PROGRESSION OF THIS FRONT. THE
REMNANTS OF ARLENE WILL CROSS THE FORECAST AREA ALONG THE FRONTAL
BOUNDARY LATE MONDAY NIGHT AND TUESDAY. EXPECT SHOWERS AND
THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL AS PRECIPITABLE WATER
VALUES CONTINUE AROUND 2G/KG. GOOD MOISTURE CONVERGENCE AND LOTS OF
ELEVATED INSTABILITY WITH K INDICES RISING TO NEAR 40. HPC
PRECIPITATION FORECAST SUGGESTS A WIDESPREAD 1 TO 2 INCHES OF
RAINFALL POSSIBLE WITH LOCALLY HIGHER AMOUNTS POSSIBLE IN
THUNDERSTORMS. THE REMNANTS OF ARLENE EJECT EASTWARD TUESDAY NIGHT.
THEREAFTER A COLD FRONT WILL APPROACH THE FORECAST AREA WEDNESDAY
AFTERNOON WITH MORE SHOWERS AND THUNDERSTORMS. THE ASSOCIATED SHORT
WAVE DISTURBANCE WILL LIFT NE INTO CANADA FRIDAY WITH DRIER
NORTHWEST FLOW EXPECTED BY THAT TIME. A MODERATING TEMPERATURE TREND
SHOULD BE IN STORE ONCE AGAIN BY EARLY NEXT WEEK AS WINDS TURN MORE
WESTERLY AND AS THE 500 MILLIBAR HEIGHTS BEGIN TO RISE.

&&

.AVIATION...
IFR TO LIFR CONDITIONS ON NANTUCKET AS A FOG BACK ROLLS ACROSS THE
SOUTHERN WATERS...THIS SHOULD LESSEN DURING THE LATE AFTERNOON AND
THEN REBUILD TONIGHT AS TEMPERATURES COOL.  FOG AND STRATUS WILL BE
MORE PATCHY ACROSS THE REMAINDER OF THE REGION...WITH IFR
CONDITIONS WHERE IT FORMS AND VFR ELSEWHERE.
&&

.MARINE...
WINDS AT OR BELOW 20 KTS THROUGH THE SHORT TERM.  SEAS CONTINUE AT
LEVELS ABOUT 2/3 OF WHAT IS FORECAST BY THE WNA MODEL.  WILL MAKE
THIS ADJUSTMENT TO THOSE VALUES...WHICH WILL KEEP OUR WATERS BELOW
SMALL CRAFT CRITERIA THROUGH THE SHORT TERM.

LONG TERM...THE WNA IS CONTINUES TO BE OVERDOING SOUTHERLY SWELL
WITH LOW LEVEL INVERSION PRESENT, SO WILL CONTINUE TO KEEP SEAS
BELOW SMALL CRAFT ADVISORY CRITERIA MONDAY NIGHT THROUGH SATURDAY.

&&

.HYDROLOGY...
PRECIPITABLE WATER WAS 1.9 TO 2.2 INCHES. FLASH FLOOD INDICES
CONTINUE AT 2.5 TO 3.0 INCHES.  THE THUNDERSTORMS ARE MOVING...SO
TRAINING DOESNT SEEM A PROBLEM.  EVEN SO...HEAVY DOWNPOURS COULD
BRING AN INCH OR MORE IN A SHORT TIME.  THIS COULD MEAN SOME LOCAL
PONDING IN POOR DRAINAGE AREAS...BUT OVERALL NO FLOODING EXPECTED.
&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...NONE.
&&

NEAR TERM...MCJ
SHORT TERM...WTB
LONG TERM...STRAUSS
Hazardous weather outlook, Jun 12, 4:45 AM EST, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
545 AM EDT SUN JUN 12 2005

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-131100-
BARNSTABLE MA-BLOCK ISLAND RI-BRISTOL RI-CENTRAL MIDDLESEX MA-
CHESHIRE NH-DUKES MA-EASTERN ESSEX MA-EASTERN FRANKLIN MA-
EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HILLSBOROUGH NH-
EASTERN KENT RI-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-HARTFORD CT-
NANTUCKET MA-NEWPORT RI-NORTHERN BRISTOL MA-NORTHERN WORCESTER MA-
NORTHWEST MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST MIDDLESEX MA-SOUTHEAST PROVIDENCE RI-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-SOUTHERN WORCESTER MA-SUFFOLK MA-TOLLAND CT-
WASHINGTON RI-WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN ESSEX MA-
WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA-
WESTERN KENT RI-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA-WINDHAM CT-
545 AM EDT SUN JUN 12 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST NEW HAMPSHIRE...
MASSACHUSETTS EAST OF BERKSHIRE COUNTY...NORTH CENTRAL AND NORTHEAST
CONNECTICUT...AND ALL OF RHODE ISLAND.

.DAY ONE (TODAY AND TONIGHT)...
SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN THIS AFTERNOON AND
EVENING...ESPECIALLY FROM THE MONADNOCKS IN SOUTHWEST NEW HAMPSHIRE
SOUTH THROUGH WESTERN MASSACHUSETTS AND NORTHWEST CONNECTICUT.  IN
ADDITION TO THE LIGHTNING RISK...THESE STORMS WILL HAVE THE
POTENTIAL TO PRODUCE LOCALLY VERY HEAVY RAINFALL.  RAINFALL RATES UP
TO 2 INCHES PER HOUR ARE POSSIBLE.  IF SEVERAL STORMS TRAVERSE THE
SAME AREA...KNOWN AS TRAINING OF ECHOES...LOCALIZED FLASH FLOODING
OF SMALL STREAMS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN (MONDAY THROUGH SATURDAY)...
SCATTERED HEAVY RAIN PRODUCING THUNDERSTORMS...WILL AGAIN BE
POSSIBLE MONDAY AFTERNOON AND EVENING. LIGHTNING AND POTENTIAL
FLOODING WILL BE THE RISKS.

THE NEXT CONCERN WILL BE LATE MONDAY NIGHT AND TUESDAY WHEN MOISTURE
ASSOCIATED WITH THE REMNANTS OF ARLENE MOVES ACROSS SOUTHERN NEW
ENGLAND.  LATEST FORECASTS SUGGEST THE GREATEST THREAT OF HEAVY
RAINFALL WILL BE FROM SOUTHERN NEW HAMPSHIRE THROUGH NORTH CENTRAL
AND NORTHEAST MASSACHUSETTS.

.SPOTTER CALL TO ACTION STATEMENT...
WHILE FORMAL SPOTTER ACTIVATION IS NOT EXPECTED TODAY...SPOTTERS AND
AMATEUR RADIO OPERATORS SHOULD SEND REPORTS OF HEAVY RAINFALL OF 2
INCHES OR GREATER...OR ANY FLOODING TO THE NATIONAL WEATHER
SERVICE.

KJC

In the hours before

Special weather statement, Jun 12, 1:55 PM EST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
255 PM EDT SUN JUN 12 2005

CTZ003-MAZ003-004-010>012-121945-
EASTERN FRANKLIN MA-EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-NORTHERN
WORCESTER MA-SOUTHERN WORCESTER MA-TOLLAND CT-
255 PM EDT SUN JUN 12 2005

...STRONG THUNDERSTORMS APPROACHING CENTRAL MASSACHUSETTS AND NORTH
CENTRAL CONNECTICUT...

AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SLOW MOVING THUNDERSTORMS FROM NORTHFIELD TO BELCHERTOWN AND
SPRINGFIELD...MOVING SOUTHEAST AT 5 MPH. OTHER THUNDERSTORMS WERE
REDEVELOPING NEAR THE CONNECTICUT RIVER.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE...

WIND GUSTS TO 35 MPH...
SMALL HAIL...
TORRENTIAL RAINFALL...

THUNDERSTORMS WILL BE FROM...
ATHOL TO WARE AND EAST LONGMEADOW BY 315 PM...
TEMPLETON TO SOUTHBRIDGE AND STAFFORD SPRINGS BY 345 PM.

GET INSIDE WHEN THESE STORMS APPROACH. HEAVY RAINS MAY PRODUCE MINOR
FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES.

STAY TUNED TO NOAA ALL HAZARDS RADIO OR YOUR LOCAL MEDIA FOR UPDATED
INFORMATION ON THESE STORMS.

DELLICARPINI/DUNHAM
Special weather statement, Jun 12, 2:26 PM EST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
326 PM EDT SUN JUN 12 2005

CTZ003-004-MAZ003-004-010>012-122015-
EASTERN FRANKLIN MA-EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-NORTHERN
WORCESTER MA-SOUTHERN WORCESTER MA-TOLLAND CT-WINDHAM CT-
326 PM EDT SUN JUN 12 2005

...THUNDERSTORMS HEADING INTO CENTRAL MASSACHUSETTS AND NORTHEAST
CONNECTICUT...

AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS ENTERING WORCESTER COUNTY. THE LEADING EDGE OF
THE STORMS EXTENDED FROM ROYALSTON TO HARDWICK AND PALMER. THE
STORMS WERE MOVING SOUTHEAST AT 10 MPH.

THESE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE...
WIND GUSTS TO 30 MPH...
FREQUENT LIGHTNING...
TORRENTIAL RAINFALL OF UP TO 2 INCHES PER HOUR.

THUNDERSTORMS WILL BE NEAR...
ASHBURNHAM TO PAXTON...SOUTHBRIDGE AND EASTFORD BY 4 PM...
LUNENBURG TO SUTTON AND PUTNAM BY 430 PM.

GET INSIDE WHEN THESE STORMS APPROACH. HEAVY RAINS MAY PRODUCE MINOR
FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES.

STAY TUNED TO NOAA ALL HAZARDS RADIO OR YOUR LOCAL MEDIA FOR UPDATED
INFORMATION ON THESE STORMS.

DELLICARPINI/DUNHAM
Special weather statement, Jun 12, 2:57 PM EST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
357 PM EDT SUN JUN 12 2005

CTZ003-004-MAZ003-004-010>012-122045-
EASTERN FRANKLIN MA-EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-NORTHERN
WORCESTER MA-SOUTHERN WORCESTER MA-TOLLAND CT-WINDHAM CT-
357 PM EDT SUN JUN 12 2005

...THUNDERSTORMS IN WESTERN AND CENTRAL MASSACHUSETTS...

AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS NEAR FITCHBURG IN NORTHERN WORCESTER COUNTY...AND
NEAR LUDLOW IN EASTERN HAMPDEN COUNTY. OTHER STORMS WERE REFORMING
NEAR THE CONNECTICUT RIVER. THE THUNDERSTORMS WERE MOVING EAST AT 15
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE...
WIND GUSTS TO 30 MPH...
FREQUENT LIGHTNING...
TORRENTIAL RAINFALL OF AROUND 2 INCHES PER HOUR.

THUNDERSTORMS WILL BE NEAR...
AYER AND BRIMFIELD BY 430 PM...
CARLISLE AND WEBSTER BY 5 PM.

GET INSIDE WHEN THESE STORMS APPROACH. HEAVY RAINS MAY PRODUCE MINOR
FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES.

STAY TUNED TO NOAA ALL HAZARDS RADIO OR YOUR LOCAL MEDIA FOR UPDATED
INFORMATION ON THESE STORMS.

DELLICARPINI/DUNHAM
Special weather statement, Jun 12, 3:22 PM EST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
422 PM EDT SUN JUN 12 2005

CTZ002>004-MAZ003-004-008>012-122115-
EASTERN FRANKLIN MA-EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-HARTFORD
CT-NORTHERN WORCESTER MA-SOUTHERN WORCESTER MA-TOLLAND CT-WESTERN
HAMPDEN MA-WESTERN HAMPSHIRE MA-WINDHAM CT-
422 PM EDT SUN JUN 12 2005

...THUNDERSTORMS IN CENTRAL MASSACHUSETTS AND THE CONNECTICUT RIVER
VALLEY...

AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 30 MPH AND
TORRENTIAL RAINFALL UP TO 2 INCHES PER HOUR NEAR HOLLAND IN EASTERN
HAMPDEN COUNTY...MOVING SOUTHEAST AT 15 MPH.

IF THIS THUNDERSTORM HOLDS TOGETHER IT WILL BE NEAR...
EASTFORD AND ASHFORD BY 440 PM EDT...
WOODSTOCK BY 450 PM EDT...
POMFRET AND PUTNAM BY 500 PM EDT.

OTHER SCATTERED THUNDERSTORMS WITH HEAVY RAIN WERE DEVELOPING IN THE
CONNECTICUT RIVER VALLEY IN MASSACHUSETTS AND NORTHERN CONNECTICUT...
AND WILL AFFECT MOST OF THE REGION THROUGH 530 PM.

GET INSIDE WHEN THUNDERSTORMS APPROACH. HEAVY RAINS MAY PRODUCE
MINOR FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES.

STAY TUNED TO NOAA ALL HAZARDS RADIO OR YOUR LOCAL MEDIA FOR UPDATED
INFORMATION ON THESE STORMS.

DELLICARPINI/DUNHAM
Special weather statement, Jun 12, 3:56 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
456 PM EDT SUN JUN 12 2005

MAZ006-007-122145-
EASTERN ESSEX MA-WESTERN ESSEX MA-
456 PM EDT SUN JUN 12 2005

...STRONG THUNDERSTORM HEADING INTO NORTHERN ESSEX COUNTY...

AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40
MPH AND SMALL HAIL NEAR HAVERHILL...MOVING SOUTHEAST AT 20 MPH.

THE THUNDERSTORM WILL BE NEAR...
GROVELAND AND NEWBURY BY 510 PM EDT...
GEORGETOWN AND BOXFORD BY 520 PM EDT...
ROWLEY AND TOPSFIELD BY 530 PM EDT...
IPSWICH BY 540 PM EDT.

GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAINS MAY PRODUCE
MINOR FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES.

STAY TUNED TO NOAA ALL HAZARDS RADIO OR YOUR LOCAL MEDIA FOR UPDATED
INFORMATION ON THESE STORMS.

DELLICARPINI
Special weather statement, Jun 12, 4:04 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
504 PM EDT SUN JUN 12 2005

CTZ004-RIZ001-122145-
NORTHWEST PROVIDENCE RI-WINDHAM CT-
504 PM EDT SUN JUN 12 2005

AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH SMALL HAIL ABOUT 8 MILES WEST OF
PUTNAM...MOVING EAST AT 20 MPH.

THIS THUNDERSTORMS HAS THE POTENTIAL TO PRODUCE...
WIND GUSTS TO 40 MPH...
SMALL HAIL...
FREQUENT LIGHTNING...
TORRENTIAL RAINFALL OF AROUND 2 INCHES PER HOUR.

THE THUNDERSTORM WILL BE NEAR...
PUTNAM AND POMFRET BY 510 PM EDT...
THOMPSON AND KILLINGLY BY 520 PM EDT...
FOSTER BY 530 PM EDT...
GLOCESTER BY 540 PM EDT.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

DUNHAM

The radar

The Boston radar (KBOX), 79 km away, was scanning. The volume nearest the first event began at 21:29 UTC.

Open the radar archive at this moment

Event by event

1 lightning. Local standard time, as filed.

Lightning, Essex

When
June 12, 4:30 PM EST
Where
Essex County, Middleton
Property damage
$60,000
Reported by
NEWSPAPER
Coordinates
42.639, -70.868 (the zone’s center; the record gives no point)

What these are

Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Massachusetts in 2005Every state in 2005This day in weather historyWarnings in Massachusetts, June 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5459692.